MAUDE Adverse Event Report: QUICK SET PARADIGM; UNO QUICK-SET 110/6 PCC MECA

QUICK SET PARADIGM; UNO QUICK-SET 110/6 PCC MECA
Lot Number 5211022
Medical Device Problem Code Loss of or Failure to Bond (1068)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
Unomedical reference number (b)(4).Event occurred in the saudia arabia.On (b)(6) 2024, the patient's mother reported that her child's infusion set fell off due to tape not sticking on third day of insertion on the thigh as site location.No further information available.

Brand Name
QUICK SET PARADIGM
Common Device Name
UNO QUICK-SET 110/6 PCC MECA
Manufacturer Contact
aaholmvej 1-3
osted
lejre, 4320
MDR Report Key19357118
Report Number3003442380-2024-02580
Device Sequence Number19765038
Product Code FPA
UDI-Device Identifier05705244006690
UDI-Public05705244006690
Combination Product (Y/N)N
PMA/510(K) Number
K160648
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/21/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Lot Number5211022
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/21/2024
Initial Report FDA Received Date05/21/2024
Patient Sequence Number1
Patient SexUnknown